RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1995, Volume 345, Number 6, Pages 746–748 (Mi dan49971)  

MATHEMATICAL PHYSICS

Bistability and cycles in the population dynamics of systems with multiplicative noise

G. A. Lyakhov, S. L. Popyrin

General Physics Institute of the Russian Academy of Sciences, Moscow

Full text: PDF file (303 kB)

Bibliographic databases:
UDC: 517.958+577.3
Presented: Ф. В. Бункин
Received: 23.06.1994

Citation: G. A. Lyakhov, S. L. Popyrin, “Bistability and cycles in the population dynamics of systems with multiplicative noise”, Dokl. Akad. Nauk, 345:6 (1995), 746–748

Citation in format AMSBIB
\Bibitem{LyaPop95}
\by G.~A.~Lyakhov, S.~L.~Popyrin
\paper Bistability and cycles in the population dynamics of systems with multiplicative noise
\jour Dokl. Akad. Nauk
\yr 1995
\vol 345
\issue 6
\pages 746--748
\mathnet{http://mi.mathnet.ru/dan49971}
\zmath{https://zbmath.org/?q=an:0884.92028}


Linking options:
  • http://mi.mathnet.ru/eng/dan49971
  • http://mi.mathnet.ru/eng/dan/v345/i6/p746

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020